Hair Loss, Weight Gain, Purple Feet And Hands

2 Replies Updated



Conversation Starter

Lara Says:
via mobile

I suffered so many side effects since starting this med. The first thing was hair loss, I haven't cut my hair in 2 years and it's gotten thin and stringy. Next I started to notice my feet and hands were cold and purple. I looked that up to see what was wrong and after much searching online found this was another side effect. Then I looked up extreme fatigue, another side effect. And weight gain. It says only 4 lbs, but my endocrinologist put on a RX diet pill that was supposed to help me lose weight and I haven't lost one lb! I don't eat anything! I have salad, tuna and raw vegetables at work and a piece of meat and watermelon when I get home. I never eat the junk food that my coworkers bring in. It is true that I don't exercise like I used to, because I'm exhausted. And my asthma has started getting worse, another side effect. I've been on this med for 2 years and it's just getting worse. I'd like to try Aldactone. I'm menopausal and have metabolic syndrome and my daughter has PCOS and I think that would be very effect for all my issues.



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Lara! How are you? I'm sorry about the problems you've experienced. Metoprolol also made me very miserable and I had to switch off of it, as well.

Aldactone contains the active ingredient Spironolactone, it is a potassium sparing diuretic. The FDA lists its typical side effects as possibly including nausea, dizziness, headache, hypotension and dehydration.

However, before taking it, since it can elevate your potassium levels, your doctor will need to have blood work done to check, because having your level go too high can be dangerous.

Have you consulted them about possibly trying it, yet?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Lara Says:
via mobile

No I haven't but I plan to. I did try a few others that I liked even less. My daughter is on Aldactone for PCOS and I believe I had it when I was younger but I was on birth control bills so that's how I controlled it. That's why I think it would be a better choice for me, especially since they don't want me use hormones anymore with high blood pressure.

REPLYSHAREREPORT
Was this helpful?     0     0  




Viewing page 1 of 1     Reply


More Discussions:

Weight gain and hair loss
2 months ago my doctor prescribed Pradaxa because I have Dvt. I have other health issues therefore I take quite a few me... 1 reply
on xarelto with hairloss and weight gain
ive been anticoagulated for 8 years. recently switched from lovenox to xarrelto. i am hoping the weight gain and the hai... 3 replies
Weight Loss Pills Purple And White
I have these diet pills there purple and white kinda oval shape. I forget there name and I wat to order more. I know the... 2 replies
Weight gain and grow hair
I have taken CB-1it help me gain weight I would like to try a new product hair infinity to grow hair their both natural ... 1 reply
Dopaquel and weight gain / loss
Since being on Dopaquel and Serdep I have gained 20kg. I have been off the meds for a month now. Has anyone gone off the... 1 reply
cymbalta with weight loss and gabapentin hair loss
I have been taking 30 mgs 0f Cymbalta and 300mgs of Gabapentin for about 6 months. I have loss about 30 pounds without t... 1 reply
livogen to prevent hair loss and reduce weight
Hello, Does Livogen-z reduce hair fall or help you loose weight? I'm having an obesity problem. I'm a hypothyroi... 1 reply
weight loss or gain?
My Dr. would like me to switch from Paxil Cr, which I have been taking for 2 years now to Cymbalta because of the the we... 3 replies
gain weight,increase libido,,hair lose
Hi am eche,i used to use cypron to gain weight but having experience many side effect like poor libido,hair lost,adictiv...
euthyrox weight gain weight loss
I have been taking euthyrox 50ug and 100ug. 1day 50ug and 1 day 100ug for the pas 22 months due to Eltroxin being out of...


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 17 July 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA